# SDR 2006FA0000758

- Difficulty date: July 25, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N6471Z
- Make and model: Piper PA-25
- Aircraft serial: 25673
- Engine: Lyc O360C2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN12OCA
- Part serial: 120F
- Condition: Separated
- Location: Rt Engine
- Part time: 410 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THIS WAS A NEW CYLINDER INSTALLED APRIL 05, AT ENGINE OVERHAUL.  THE CYLINDER COMPLETELY SEPARATED BETWEEN THE HEAD AND BARREL, IN FLIGHT.  THE AIRCRAFT WAS SAFELY LANDED AT HOME AIRPORT.  PN STAMPED ON CLY BASE: AEL65102, SN12.0F.  (K)
